# SDR ASAA1057192

- Difficulty date: January 1, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 12,584 hours, 3,806 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS FAULT 76 31361, THE START LEVER SIGNALS DISAGREE.  GROUNDED ACFT. CURRENTLY FAULT SHOWS UP ON LEG 2 AND LEG 6 ONLY. REQUIRES CONTROL STAND DISASSEMBLY FOR TROUBLESHOOTING NO TIME TO PERFORM WILL REQUIRE HANGAR TIME. DEFERRED FOR 450 HOURS. NO FAULT HISTORY. EEC BITE TEST BOTH CHANNELS NO EEC TEST FAULTS PER FIM TASK 76 11 TASK 801
